Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hardness on the site of IV insertion on arm post weeks, skin looks puckered inwards, no swelling. Alarming?

about 5 weeks ago I had an iv in the inner elbow area. It feels hard like the nurse left part of the iv in my arm and it never came out. I m not sure if this is possible. theres no swellig or discoloration just it feels like there is something in my arm there and the vein is sucken inwards a couple inches higher than where it was inserted. The skin is actually puckered inwards there. Is this cause for concern?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  602
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have taken some intravenous fluids 2 weeks back and now noticed swelling of the vein and puckering of the overlying skin.It is nothing but a localized thrombophlebitis .Just apply thrombophob ointment over the affected area daily.It should be fine in two weeks.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor